# SDR UPS01437310

- Difficulty date: November 3, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT SIDE BS 1480 B/H FASTENER HOLE NR 5 FOUND CRACKED AT OUTER CHORD SPLICE FITTING.  RT BS 1480 B/H OUTER CHORD SPLICE FITTING HOLE NR 5 CRACK REMOVED AND BUSHING INSTALLED IN OUTER CHORD SPLICE FITTING HOLE NR 5 AS PER SB 747-53A2390 FIG 11.  PLAN A BUSHING REPAIR CWPC CONTROL SEQUENCE NR RCBR017 055 ATTACHED.  THIS REPAIR ACCOMPLISHED AS PER RS R-53-43-34702 AND EO B747-5310-15717-A.
